MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV52US
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system.Prior to deployment, the anchors in the septal-lateral (sl) position were snug, while the anterior and posterior anchors had approximately 3-4 mm of space between the anchors and the annulus.During mpr spin, the anterior leaflet was difficult to assess.The secondary operator was unsure if leaflet was adequately captured, potentially caught on chord outside of anchor.During release, the anterior anchor came free from locking ring first.The delivery system (ds) migrated slightly posterior after anterior came off.The rest of anchors came off within seconds of the anterior.Upon deployment, the valve appeared stable and well-positioned.Approximately five seconds later, while maneuvering the ds out of the valve and away from the posterior locking tabs, the valve dropped on the anterior side.Mild anterior pvl was noted following this canting.After the valve shifted anteriorly, the interventional cardiologist snared the anterior locking tab, pulled upward, and deployed another valve.To further stabilize the valve, an additional valve was implanted as well.The valve remained stable with trace pvl on the anterior-septal side, which progressed to mild pvl by postoperative day (pod) 2.There was no patient injury associated with this event, and the patient remained in stable condition.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: labelling review additional information received stating that it was noted on follow up imaging that patient was eventually converted to surgery due to evoque and viv complex rocking.The surgeon believed there was not full capture on the anterior side of the evoque valve.The complaint for valve deployed too ventricular was confirmed with empirical evidence via clinical specialist at the event and by a follow up imaging session.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Procedural details and imaging indicate the valve instability was most likely due to suboptimal anterior anchor engagement driven by a posterior delivery trajectory.This positioning caused the anterior anchors to sit slightly low during anchor flip and atrial expansion, increasing the risk of interaction with sub-valvular structures and incomplete anterior leaflet capture.The combination of low anterior anchor positioning, probable chordal entanglement, and anchors deployed across multiple commissures led to anterior canting, pvl progression, double valve-in-valve procedures and an eventual valve rocking that necessitated surgical intervention.Since there are no confirmed product or labeling/ifu/training material non-conformances affecting distributed product and no other triggers have been met, no corrective or preventative actions are required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key23990367
Report Number2015691-2026-10229
Device Sequence Number21392221
Product Code NPW
UDI-Device Identifier00690103217469
UDI-Public(01)00690103217469(17)260915(11)240915
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/15/2026
Device Model Number9850EV52US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale
Patient Weight83 KG